MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 18GX1.25IN STRAIGHT BC; CATHETER, INTRAVASCULAR, THERAPEUTIC

BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 18GX1.25IN STRAIGHT BC; CATHETER, INTRAVASCULAR, THERAPEUTIC
Model Number 386801
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that cathena 18gx1.25in straight bc had foreign matter.The following information was provided by the initial reporter: where resistance was felt on loosening the catheter & the small fragments of plastic were seen.
 
Additional Manufacturer Narrative
Investigation summary no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description

Brand Name
CATHENA 18GX1.25IN STRAIGHT BC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11829250
Report Number8041187-2021-00412
Device Sequence Number4414995
Product Code FOZ
UDI-Device Identifier00382903868018
UDI-Public00382903868018
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K201717
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2021
Device Model Number386801
Device Catalogue Number386801
Device Lot Number8354737
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1